The Schedule & Agenda —

The who, what, where, when — The WAVE 2020

With The WAVE 2020 scheduled for August 21st – 23rd, we’ll be announcing the schedule over the next couple of months.  Want an early glimpse as the agenda gets slotted in?  Sign up to receive updates below.

Sign Up to Receive Updates

This Year’s Agenda

Who? What? Where?  When?

Friday, August 21st – D.C. Track
TIME SPEAKERS TOPIC CATEGORY CE/HRS
SESSION 1
8:00 – 9:00 am Speaker TBD Topic TBD SCIENCE 1
9:00 – 9:30 am Speaker TBD Topic TBD PHILOSOPHY 0.5
9:30 – 10:00 am BREAK – 30 Mins
SESSION 2
10:00 – 10:30 am Speaker TBD Topic TBD ART 0.5
10:30 – 10:45 am We are LW
10:45 – 11:15 am Speaker TBD Topic TBD PHILOSOPHY 0.5
11:15 – 12:00 pm Speaker TBD Topic TBD PHILOSOPHY
12:00 – 1:15 pm LUNCH BREAK 1.5 hours
SESSION 3
1:15 – 1:45 pm Speaker TBD Topic TBD PHILOSOPHY 1
2:15 – 2:45 pm Speaker TBD Topic TBD SCIENCE 0.5
2:45 – 3:15 pm Speaker TBD Topic TBD ART 0.5
3:15 – 3:45 pm BREAK – 30 mins
SESSION 4
3:45 – 4:15 pm Speaker TBD Topic TBD SCIENCE 0.5
4:15 – 5:15 pm Speaker TBD Topic TBD PHILOSOPHY 1
5:15 – 6:15 pm Speaker TBD Topic TBD SCIENCE 1
6:15 – 7:15 pm Talk the Tic
7:30 – 11:00 pm Social Event TBD
Friday – C.A. Track
8:00 – 9:00 am Speaker TBD CA Track CA Track
9:00 – 10:00 am Speaker TBD CA Track CA Track
10:00 – 11:00 am Speaker TBD CA Track CA Track
Saturday, August 22nd – D.C. Track
TIME SPEAKERS TOPIC CATEGORY CE/HRS
SESSION 1
8:00 – 9:00 am Speaker TBD Topic TBD SCIENCE 1
9:00 – 9:30 am Speaker TBD Topic TBD PHILOSOPHY 0.5
9:30 – 10:00 am BREAK – 30 Mins
SESSION 2
10:00 – 10:30 am Speaker TBD Topic TBD ART 0.5
10:30 – 10:45 am We are LW
10:45 – 11:15 am Speaker TBD Topic TBD PHILOSOPHY 0.5
11:15 – 12:00 pm Speaker TBD Topic TBD PHILOSOPHY
12:00 – 1:15 pm LUNCH BREAK 1.5 hours
SESSION 3
1:15 – 1:45 pm Speaker TBD Topic TBD PHILOSOPHY 1
2:15 – 2:45 pm Speaker TBD Topic TBD SCIENCE 0.5
2:45 – 3:15 pm Speaker TBD Topic TBD ART 0.5
3:15 – 3:45 pm BREAK – 30 mins
SESSION 4
3:45 – 4:15 pm Speaker TBD Topic TBD SCIENCE 0.5
4:15 – 5:15 pm Speaker TBD Topic TBD PHILOSOPHY 1
5:15 – 6:15 pm Speaker TBD Topic TBD SCIENCE 1
6:15 – 7:15 pm Talk the Tic
7:30 – 11:00 pm Social Event TBD
Saturday – C.A. Track
8:00 – 9:00 am Speaker TBD CA Track CA Track
9:00 – 10:00 am Speaker TBD CA Track CA Track
10:00 – 11:00 am Speaker TBD CA Track CA Track

Get Notified

Pricing & Registration

Doctors of Chiropractic --

DC Registration

*All CE Credit is Included

$149

 

Chiropractic Assitants --

CA Registration

 

$99

 

Students & Public --

General Admission

 

$99

 

Have Questions?

Get in Touch

Tickets

Register Now